MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; PACEMAKER
Model Number K273
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker system exhibited oversensing and noise on the right ventricular (rv) lead.Boston scientific technical services (ts) was consulted and a follow up with cardiology was recommended.No adverse patient effects were reported.At this time, this device system remains in service.
 
Event or Problem Description
It was reported that this pacemaker system exhibited oversensing and noise on the right ventricular (rv) lead.Boston scientific technical services (ts) was consulted and a follow up with cardiology was recommended.Additional information was received that this device has been explanted due to therapy upgrade.No adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17831125
Report Number2124215-2023-53236
Device Sequence Number12470108
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2016
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number173030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale